# SDR MASA200600923

- Difficulty date: March 27, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,793 hours, 12,291 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED NOSE LEFT YAW MOVEMENT WITH AND WITHOUT AUTO PILOT FOR 10 MIN ONLY.  MAINTENANCE REMOVED AND REPLACED NR 1 FCC CARD.
